MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-62-user had poor technique.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018, in a follow-up call to ensure the customer's condition since the initial call; customer's condition has improved.Paramedics came (b)(6) 2018.Customer had a blood glucose reading of 39mg/dl with the paramedic's meter and customer was given iv glucagon and a sandwich.Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results accompanied by symptoms.Wife is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 114 and 141mg/dl.The expected fasting blood glucose test result range is 100 to 120mg/dl.The customer did report symptom of feeling tired.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored according to specification in the bedroom.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test results of 139 and 158mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 04/25/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Customer called in states the meter is reading erratic.Customer states the meter read 114mg/dl and 141mg/dl back-to-back fasting.Customer states their normal fasting range is 100-120mg/dl fasting.Customer denies the need for medical attention at the time of call, but customer is experiencing signs and symptoms of hyperglycemia at the time of call.Customer states they are not concerned of high readings but rather erratic readings being that he takes insulin he does not know what number to go by when the difference in numbers is so great.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results accompanied by symptoms.Wife is calling on behalf of the customer.The customer is concerned with tests results from results obtained of (b)(4) and 141mg/dl.The expected fasting blood glucose test result range is 100 to 120mg/dl.The customer did report symptom of feeling tired.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored according to specification in the bedroom.During the call on (b)(6)2018 a blood test was performed by the customer and produced test results of (b)(4) and 158mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is (b)(6)2020 and open vial date is (b)(6)2018.The meter memory was reviewed for previous test result history: result 1:141mg/dl date:(b)(6)2018 time:9:52 am fasting result 2:114mg/dl date:(b)(6)2018 time:9:50 am fasting result 3:89mg/dl date:(b)(6)2018 time:11:39 pm fasting result 4:79mg/dl date:(b)(6)2018 time:11:37 pm fasting result 5:110mg/dl date:(b)(6)2018 time:5:39 pm fasting customer called in states the meter is reading erratic.Customer states the meter read 114mg/dl and 141mg/dl back to back fasting.Customer states their normal fasting range is 100-120mg/dl fasting.Customer denies the need for medical attention at the time of call but customer is experiencing signs and symptoms of hyperglycemia at the time of call.Customer states they are not concerned of high readings but rather erratic readings being that he takes insulin he does not know what number to go by when the difference in numbers is so great.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of (b)(6)2020 : h6: updated fda's method, result, and conclusion codes h10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report # 01609047.Product not yet returned for evaluation.Most likely underlying root cause: mlc-62-user had poor technique.Test strip udi#(b)(4).Note: manufacturer contacted customer on 12/17/2018 in a follow-up call to ensure the customer's condition since the initial call; customer's condition has improved.Paramedics came 12/16/18.Customer had a blood glucose reading of 39mg/dl with the paramedic's meter and customer was given iv glucagon and a sandwich.Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8213061
Report Number1000113657-2019-00011
Device Sequence Number11269032
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2967
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY